Advanced search

Perp-systems and partial geometries.

(2002) ADVANCES IN GEOMETRY. 2(1). p.1-12
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Clerck, Frank, Mario Delanote, Nick Hamilton, and R MATHON. 2002. “Perp-systems and Partial Geometries.” Advances in Geometry 2 (1): 1–12.
APA
De Clerck, Frank, Delanote, M., Hamilton, N., & MATHON, R. (2002). Perp-systems and partial geometries. ADVANCES IN GEOMETRY, 2(1), 1–12.
Vancouver
1.
De Clerck F, Delanote M, Hamilton N, MATHON R. Perp-systems and partial geometries. ADVANCES IN GEOMETRY. 2002;2(1):1–12.
MLA
De Clerck, Frank, Mario Delanote, Nick Hamilton, et al. “Perp-systems and Partial Geometries.” ADVANCES IN GEOMETRY 2.1 (2002): 1–12. Print.
@article{161808,
  author       = {De Clerck, Frank and Delanote, Mario and Hamilton, Nick and MATHON, R},
  issn         = {1615-715X},
  journal      = {ADVANCES IN GEOMETRY},
  language     = {eng},
  number       = {1},
  pages        = {1--12},
  title        = {Perp-systems and partial geometries.},
  volume       = {2},
  year         = {2002},
}

Web of Science
Times cited: